67.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

letrozole...thigh pain

3 REPLIES 3
Nat223
Member

Re: letrozole...thigh pain

Yes, finger pain and Letrozole...

 

ive been on it for 9 months now. The finger pain started after about four months and hasn’t calmed down. I literally cannot bend my fingers without severe pain when I wake up in the morning, and after a few mins gently squeezing a squeezy ball (for arthritis) I can get them moving. But they are really stiff all day. I went to see a hand specialist in Feb who did lots of tests and concluded it was the letrozole. I’m now discussing with my Oncologist the idea of a trial switch to Tamoxifen to see if that’s better. 

Anniej
Community Champion

Re: letrozole...thigh pain

Hi, I've been on it for a year this month. Managing well but having similar symptoms to yourself. Also joints stiffen if I sit. I'm a bit like a marionette when I first get up, but thankfully it does wear off. I've resorted to deep baths with Epsom salts again, and this seems to help. The Ibroprufin is also handy to have - so I guess I'll just wobble along! Hope you get sorted. X

Becca_BCC
Member

Re: letrozole...thigh pain

Hi tt614,

 

That sounds really painful, I'm glad you've made an appointment to see what they can do. 

 

If our nurses can also help in the meantime, feel free to call them on 0808 800 6000. 

 

Take care, 

 

Becca at Breast Cancer Care. 

tt614
Member

letrozole...thigh pain

Hi everyone.

Never been on a webchat before, but this is like a Eureka moment to gain some understanding of the terrible pain i have been struggling with.

Ive been on letrozole for 4 years with thankfully little or no side effects (I take it at night) but the last 4 months I have had the most terrible burning pain in my thigh, terrible cramps in my calf at night and my fingers feeling stiff.

At first I thought it was a pulled muscle but after 4 months of rest, acupuncture, massage making absolutely no difference, I came across this site and now leads me to think its the letrozole.

I am being sent for a nuclear cct scan next week to see if my bone density has reduced. So hopefully I will get some answers.

Thanks to everyone fir alerting me to this issue.